MathSciNet Relay Station
MathSciNet bibliographic data
MR237827 32.50
Siu, Yum-tong Sheaf cohomology with bounds and bounded holomorphic functions. Proc. Amer. Math. Soc. 21 1969 226–229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement